I took plan b twice in a week and I read that some side effects are feeling depressed. I took it 4 weeks ago and 2 and a half weeks later I just felt so depressed and literally couldn't stop crying for 3 hours maybe a little bit more. It has now been 4 weeks and I cannot stop crying and feeling like garbage randomly. I know it is a high dosage of hormones, ESPECIALLY if I took it twice in one week. So could this be the reason why I am feeling like this?
It's absolutely the reason you feel like that. It's a huge dose of hormone, that can bring hormonal symptoms.
You're not meant to take it more than once in a menstrual cycle, so to take an overdose like you have, so close together, is likely to give you lots of severe hormonal symptoms, messing your cycle up for several months.
linathekos; Just as my friend Louis has said this is a very strong hormone and yes for sure it well mess with your head and body. You probably know already the dark brown bleeding and cramping and your period the real one well almost always be off. like a week or two for some woman and the fact that you took it twice you well be messed up for a while just don't worry and know its all the plan B Lous always is great with these questions but if you ever need this again remember the sooner you take it after unprotected sex the more effective it is. Hope you are doing better and feel free to come ask whatever you need someone here we'll always know we are not doctors just people that have had these problems and sharing what happened to us or things we know so a great source of info here but ever any dough check with your Doctor. have a great weekend and hope you are doing much better by now Chuck 1957
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Mar 2015 • 2 answers
Updated 25 Jul 2015 • 1 answer
Updated 27 Jan 2016 • 1 answer
Updated 16 Oct 2016 • 2 answers
Updated 13 Oct 2018 • 3 answers